CBS Schedule: 'Millers' Nabs Post-'Big Bang Theory' Slot in New 4-Comedy Thursday Block
Chuck Lorre's "Mom" nabs "Mike and Molly's" Mondays at 9:30 p.m. slot., with "Person of Interest" moving to Tuesdays.
With How I Met Your Mother coming to an end after next season, CBS will use the ratings strength of The Big Bang Theory and Two and a Half Men, splitting the pair as it launches a four-comedy block on Thursdays.
The first-place network used its annual upfronts morning press breakfast Thursday in New York to unveil its 2013-14 schedule, launching four new comedies and a drama in the fall. Greg Garcia's new Will Arnett comedy The Millers nabs the prime post-Big Bang Theory slot on Thursdays, followed by David E. Kelley's Robin Williams-Sarah Michelle Gellar vehicle The Crazy Ones, with Two and a Half Men moving to 9:30 p.m.
Meanwhile, the network will reinvent Mondays on the strength of the final season of How I Met Your Mother, plugging Tony Shalhoub vehicle We Are Men at 8:30 p.m. and Chuck Lorre's Mom at 9:30 p.m., with Hawaii Five-0 on the move to Fridays and Jerry Bruckheimer's Toni Collette drama Hostages at 10 p.m.
Person of Interest will relocate from Thursday at 9 p.m. to Tuesdays at 10 p.m., with Wednesdays and Sundays remaining as is.
Missing from the schedule is returning comedy Mike and Molly, which the network has on the bench with a full-season order.
Here's a look at CBS' schedule:
8:00-8:30 PM HOW I MET YOUR MOTHER
8:30-9:00 PM WE ARE MEN (N)
9:00-9:30 PM 2 BROKE GIRLS
9:30-10:00 PM MOM (N)
10:00-11:00 PM HOSTAGES (N)/INTELLIGENCE (Mid-Season) (N)
8:00-9:00 PM NCIS
9:00-10:00 PM NCIS: LOS ANGELES
10:00-11:00 PM PERSON OF INTEREST (NT)
8:00-9:00 PM SURVIVOR
9:00-10:00 PM CRIMINAL MINDS
10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION
8:00-8:30 PM THE BIG BANG THEORY
8:30-9:00 PM THE MILLERS (N)
9:00-9:30 PM THE CRAZY ONES (N)
9:30-10:00 PM TWO AND A HALF MEN (NT)
10:00-11:00 PM ELEMENTARY
8:00-9:00 PM UNDERCOVER BOSS
9:00-10:00 PM HAWAII FIVE-0 (NT)
10:00-11:00 PM BLUE BLOODS
8:00-8:30 PM COMEDYTIME SATURDAY (N)
8:30-9:00 PM COMEDYTIME SATURDAY (N)
9:00-10:00 PM CRIMETIME SATURDAY
10:00-11:00 PM 48 HOURS
7:00-8:00 PM 60 MINUTES
8:00-9:00 PM THE AMAZING RACE
9:00-10:00 PM THE GOOD WIFE
10:00-11:00 PM THE MENTALIST